# SDR TWAA9913518

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 30 SPLICE CORRODED AT STA 960.  REMOVED SPLICE AND INSTALLED NEW SPLICE PER SRM 51-60-0, PAGE 27, AND SRM 51-30-5, AND DOUGLAS INSTALLATION DRAWING 5919707.
